A Lyapunov analysis of stability robustness for discrete linear descriptor systems

D. Lj Debeljković*, Vladimir Bajic, T. N. Erić, S. A. Milinković

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Discrete descriptor systems are those for which the dynamics are governed by a mixture of algebraic and difference equations. This paper examines the existence of solutions that are attracted by the origin of the phase space, for regular and irregular discrete linear descriptor systems. By a suitable transformation, the original system is transformed to a convenient form that enables development and easy application of Lyapunov's direct method for the existence analysis of a subclass of solutions characterized by convergence to the origin. A potential (weak) domain of attraction of the origin is underestimated on the basis of a symmetric positive definite solution of a reduced-order discrete Lyapunov matrix equations. Also, it has been shown that the same result can be efficiently used in determining quantitative measures of robustness for a class of perturbed discrete linear descriptor systems.

Original languageEnglish (US)
Pages (from-to)53-62
Number of pages10
JournalIMA Journal of Mathematical Control and Information
Volume15
Issue number1
DOIs
StatePublished - Jan 1 1998

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A Lyapunov analysis of stability robustness for discrete linear descriptor systems'. Together they form a unique fingerprint.

Cite this